# SDR SWAA2021113047769

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 23,780 hours, 10,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF LEFT OVERWING EXIT DOOR AND EMERGENCY LIGHTS AT 16ABC TO 23ABC INOP ; / [01] REMOVED & REPLACED BATTERY PACK CHARGER (M1670) IAW AMM 33-51-06. NO HELP; REQUIRES BATTERY PACK; PLACED BATTERY PACK ON ORDER.; [02] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06
